# SDR HEEA0015338

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206063623001
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR HAS ERRATIC READING, UNIT READS HIGH OUT OF TOLERANCE.
